# SDR SWAA2022102060819

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 22,409 hours, 10,590 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / [01] REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL PER AMM 53-31-31.
